MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE GUARDIANSOFTWARE

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE GUARDIANSOFTWARE
Model Number E
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 08/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Philips received a complaint on the intellivue guardiansoftware indicating an alert was not generated for an oxygen desaturation.The issue occurred following a pet scan the previous day, after which clear clinical deterioration occurred.The patient exhibited increasingly frequent and severe oxygen desaturations, with saturation levels dropping into the 70s, accompanied by cyanosis and pallor.Nursing staff had been instructed to monitor the patient hourly due to these risks.The patient's condition had continued to decline throughout the evening, with spo2 values dropping around 50%; however, only one alert occurred around 21:18.No further alerts were generated throughout the remainder of the evening and overnight, despite critical and abnormal values.During the night at approximately 01:00, staff noticed signs of acute deterioration, but the system did not generate a notification.At the nursing station, the spo2 value was 74% and by the time staff had reached the patient, spo2 was 66%.The patient was cyanotic, pale, and had not called for help.It was indicated the patient was wearing a wearable viqtor device that communicated with the guardian software and was located in the general ward of the pulmonary unit.The guardian software was being used as the primary source of notification.The following was indicated 'there was no critical outcome for the patient, as the nurse was very alert and monitored the patient frequently rather than relying solely on the notifications from guardian.The patient therefore still received the proper care, although the nurse could have detected the deterioration earlier if.
 
Additional Manufacturer Narrative
A philips product support engineer (pse) evaluated the logs and determined that there was no issue with the device.If was found that the algorithm performs fine as expected i.E.It uses the live data to generate notifications.This is in line with the intended use of guardian.The customer noted they were using the guardian as a primary method of notification, which is off label.The device was confirmed to be operating per specifications, and no failure was identified.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.

Brand Name
INTELLIVUE GUARDIANSOFTWARE
Common Device Name
INTELLIVUE GUARDIANSOFTWARE
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key23559788
Report Number9610816-2025-001070
Device Sequence Number15989712
Product Code DXJ
UDI-Device Identifier00884838094253
UDI-Public(01)00884838094253(10)E.02.00
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K212208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE
Device Catalogue Number866009
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2025
Initial Report FDA Received Date11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/08/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown